# SDR SWAA2021052542520

- Difficulty date: January 16, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 64,635 hours, 38,329 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG TRUNNION FITTING - ALL FOUR BORE DIAMETERS ARE BEYOND THE TOLERANCE OF THE NORMAL BORE DIAMETERS. (1.5602' - 1.5610') / REPAIRED PER EA 1-A57-3246 REF D&M ENTERPRISES A/R WORK ORDER # 1259
